Australia timetable

WEDNESDAY 11th MARCH    
Promoter Activity Welcome to the Country - The Long Walk 12:10 - 12:25
Track Activity 2 Seater Demonstration Laps (High Speed) 17:50 - 19:10
     
THURSDAY 12th MARCH    
Promoter Activity Cycling Activity 06:20 - 07:10
Track Activity 2 Seater Demonstration Laps (High Speed) 07:16 - 08:00
Promoter Activity Formula SAE Demonstration - Main Straight 09:45 - 09:55
Track Activity Supercar - Porsche Guest Laps 10:00 - 10:30
S5000 Championship Practice Session 10:30 - 10:50
TCR Asia Pacific Cup First Practice Session 11:10 - 11:30
Supercars Championship First Practice Session 11:40 - 12:10
Porsche Carrera Cup Practice Session 12:20 - 12:40
Promoter Activity Paddock Club Pit Lane Walk 12:40 - 13:10
Promoter Activity Speed Comparison Practice (No Vehicle Pit Lane Access) 12:50 - 13:05
Promoter Activity Historic Demonstration 13:15 - 13:25
Supercars Championship Second Practice Session 13:35 - 14:05
TCR Asia Pacific Cup Second Practice Session 14:15 - 14:25
S5000 Championship Qualifying Session 14:45 - 15:05
Porsche Carrera Cup Qualifying Session 15:15 - 15:35
Supercars Championship Qualifying Session Part 1 (For Race 1 Grid) 15:45 - 15:55
Formula 1 Press Conference 16:00 - 17:00
Supercars Championship Qualifying Session Part 2 (For Race 2 Grid) 16:05 - 16:15
Promoter Activity Speed Comparison Demonstration #1 16:25 - 16:40
TCR Asia Pacific Cup Qualifying Session 16:50 - 17:10
Porsche Carrera Cup First Race (45 Mins or 19 Laps) 17:20 - 18:05
Promoter Activity Track Bus Tour 18:55 - 19:25
     
FRIDAY 13th MARCH    
Track Activity 2 Seater Demonstration Laps (High Speed) 07:20 - 07:45
Promoter Activity Paddock Club Pit Lane Walk 09:00 - 09:50
Promoter Activity Historic Demonstration (No Vehicle Pit Lane Access) 09:10 - 09:30
TCR Asia Pacific Cup First Race (15 Mins or 8 Laps) No Vehicle Pit Lane Access 09:40 - 10:00
Supercars Championship Qualifying Session Part 3 (For Race 3 Grid) 10:10 - 10:20
Supercars Championship Qualifying Session Part 4 (For Race 4 Grid) 10:30 - 10:40
S5000 Championship First Qualifying Session 10:50 - 11:15
Formula 1 First Practice Session 12:00 - 13:30
Supercars Championship First Race (40 Mins or 20 Laps) 13:50 - 14:35
Formula 1 Press Conference 14:00 - 15:00
Porsche Carrera Cup Second Race (20 Mins or 10 Laps) 14:55 - 15:20
Formula 1 Second Practice Session
16:00 - 17:30
Paddock Club Paddock Club Pit Lane Walk 17:50 - 18:50
Promoter Activity F1 Experiences Bus Track Tour 19:15 - 19:35
     
SATURDAY 14th MARCH    
Track Activity 2 Seater Demonstration Laps 07:20 - 07:50
Promoter Activity Speed Comparison Demonstration #2 09:40 - 10:00
S5000 Championship Second Race (15 Mins or 8 Laps) 10:10 - 10:30
Promoter Activity Ferrari Road Car Parade (No Vehicle Pit Lane Access) 10:40 - 11:00
Promoter Activity Paddock Club Pit Lane Walk 11:00 - 11:30
Promoter Activity Speed Comparison Demonstration #3 11:05 - 11:15
TCR Asia Pacific Cup Second Race (15 Mins or 8 Laps) 11:25 - 11:45
Formula 1 Team Pit Stop Practice 11:30 - 12:00
Supercars Championship Second Race (40 Mins or 20 Laps) 12:00 - 12:45
Porsche Carrera Cup Third Race (20 Mins or 10 Laps) 13:00 - 13:25
Formula 1 Third Practice Session 14:00 - 15:00
Supercars Championship Third Race (40 Mins or 20 Laps) 15:20 - 16:05
Promoter Activity Paddock Club Pit Lane Walk 16:10 - 16:40
Promoter Activity Karting Australia Parade Lap 16:15 - 16:25
Formula 1 Qualifying Session 17:00 - 18:00
Formula 1 Press Conference 18:00 - 19:00
F1 Experiences Grid Visit 18:30 - 20:00
     
SUNDAY 15th MARCH
   
Promoter Activity 2 Seater Demonstration Laps (High Speed) 07:20 - 07:40
Promoter Activity Historic Demonstration 09:45 - 10:00
Promoter Activity 2 Seater Demonstration Laps (High Speed) 10:10 - 10:25
TCR Asia Pacific Cup Third Race (15 Mins or 8 Laps) (No Vehicle Pit Lane Access) 10:40 - 11:00
Promoter Activity Paddock Club Pit Lane Walk 11:05 - 11:35
Promoter Activity Speed Comparison Demonstration #4 11:10 - 11:25
S5000 Championship Feature Race (20 Mins or 11 Laps) (No Vehicle Pit Lane Access) 11:40 - 12:00
Porsche Carrera Cup Fourth Race (20 Mins or 10 Laps) 12:15 - 12:40
Supercars Championship Fourth Race (40 Mins or 20 Laps) 13:00 - 13:45
Promoter Activity 2 Seater Demonstration Laps (High Speed) 13:55 - 14:15
Formula 1 Drivers' Photograph - Starting Grid 14:25 - 14:30
Formula 1 Drivers' Parade 14:30 - 15:00
Promoter Activity Paddock Club Pit Lane Walk 14:40 - 15:10
Formula 1 National Anthem 15:54 - 15:56
Formula 1 Grand Prix (58 Laps or 120 Mins) 16:10 - 18:10



* Please note that this timetable is subject to amendments